# SDR C2XA07IA240

- Difficulty date: November 28, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 14,351 hours, 7,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54635
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2556 THE CREW REPORTED THAT THE OVERWING EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT WITH ALL OTHERS OFF, AND FINALLY EXTINGUISHED AFTER APPROXIMATELKY 20 MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
